It’s not just another phase of life. I am just crazy. I’m starting to believe it, anyway.
Depression is not something we keep in the closet anymore, nor are other mental health issues. We seek help. We talk to our friends. There are medications available to help stable us out if we need them.
Yeah….the medications. There are so many, and it’s so hard to find the right one (or combination of meds) that work for each person. In some cases, they work but they have horrible side effects, one wonders if they’re worth it. In other cases, they work for a while, then they stop working completely. Raising the dosage doesn’t help; they just never work again. I’m one of those lucky souls. I can’t tell you how many head meds I’ve been on that suddenly didn’t work anymore. It’s like I build up a resistance to the damn things!
The last two have been Citalopram (generic for Celexa) and Quetiapine (generic for Seroquel). Now, keep in mind, I’ve never been diagnosed as bipolar, schizophrenic, or with other disorders Seroquel addresses. I have chronic insomnia, horrible depression, and anxiety issues. This was to “stablize the mood”.
They both stopped working. At the same time. Lovely.
My head-up-her-a** doctor decided to keep me on Celexa while switching me to the extended release of Quetiapine instead. My thoughts? How the fuck is this going to be any different? Oh, if I only knew… I’ve had the worst reaction. Mania! RAGE!!!
Rage at the slightest goddamn thing! Disagreement with the husband?? Fuck. Him. I won’t talk to him about it like an adult – I can’t!!! I scream, I yell. Jeezus, I wanted to throw things last night!!! Doctor doesn’t return my call? Fuck. Him. I’m looking for a new one. I don’t care if I’ve been seeing that doc forever. I don’t care if that doc might have a valid reason. I didn’t get my callback!
This is not me!!!!!!
I officially stopped taking this gods forsaken med last night. I warned my husband. I can’t seem to get a callback from the head-up-her-a** doctor who prescribed them. Having all the “cold turkey withdrawal” symptoms anyway, so I may as well do it.